# SDR 2003UALA00741

- Difficulty date: October 3, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 32,471 hours, 11,911 cycles
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Contaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS OF WATER INGRESS WERE FOUND IN 4 AREAS.  ALL AREAS WERE APPROX 2.5 X 2 INCHES AND WERE APPROX 3 INCHES FROM THE TRAILING EDGE.  THE FIRST AREA WAS ON THE LT UPPER SURFACE 102 INCHES FROM THE INBOARD EDGE.  THE OTHER 3 AREAS WERE ON THE LT LOWER SURFACE.
